# SDR UPS05144946

- Difficulty date: July 20, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: Inoperative
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUZZER DOES NOT SOUND DURING TESTING ENTRY DOOR EMERGENCY ESCAPE SLIDE  PLACED BUZZER ON DEF M306464 PER MEL 52-73-01-2 PLACARD INSTALLED.  R&R EMER ESCAPE SLIDE TEST SWITCH 39WN. POS CK NORMAL IAW MM 25-61-21-4 THIS CLEARS M306464
